# SDR REXA2020041300453

- Difficulty date: March 27, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION AND SCRATCHES ON FLOOR SEAT RAIL  RBL9 FROM 485 TO 581, 581 TO 661+32, 661+32 TO 677, 677 TO  847+16 AT PAX CABIN. (SM)(CPAX)(TCI 53-20-245)
SUMMARY: ON NRC. 00267 CORROSION LEVEL 2. ON FLOOR SEAT RAIL FROM 485 TO 581, 581 TO 661+32, 661+32 TO 677, 677 TO 847+16, LBL 27 AT PAX CABIN AND SECTION CUTED 778.50 TO 847.00+16 CORROSION OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01, THEREFORE WAS REPLACED PER CRJ-900 AMM 53-00-49 AND REO 670-53-00-074 REV -B
